Alert archive / Tennessee / Wind Advisories in 2020
Wind Advisory 19, NWS Morristown, TN
NWS Morristown, TN issued this wind advisory at Nov 14, 2020, 4:04 AM EST for 29 counties in Tennessee; 7 counties in Virginia. It took effect at Nov 15, 2020, 12:00 AM EST. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Nov 14, 2020, 4:04 AM EST (09:04 UTC)
- In effect from
- Nov 15, 2020, 12:00 AM EST
- Expired
- Nov 15, 2020, 6:54 PM EST
- In force
- 19 hr
- Issued by
- NWS Morristown, TN
All 36 counties
Anderson County, TN, Bledsoe County, TN, Blount County, TN, Campbell County, TN, Carter County, TN, Claiborne County, TN, Cocke County, TN, Grainger County, TN, Greene County, TN, Hamblen County, TN, Hancock County, TN, Hawkins County, TN, Jefferson County, TN, Johnson County, TN, Knox County, TN, Loudon County, TN, McMinn County, TN, Meigs County, TN, Monroe County, TN, Morgan County, TN, Rhea County, TN, Roane County, TN, Scott County, TN, Sequatchie County, TN, Sevier County, TN, Sullivan County, TN, Unicoi County, TN, Union County, TN, Washington County, TN, City of Bristol, VA, City of Norton, VA, Lee County, VA, Russell County, VA, Scott County, VA, Washington County, VA, Wise County, VA
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 9.1 hours before the alert went out and 280 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1780 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
369 WWUS74 KMRX 140904 NPWMRX URGENT - WEATHER MESSAGE National Weather Service Morristown TN 404 AM EST Sat Nov 14 2020 TNZ041-043-045-047-072-074-087-142000- /O.NEW.KMRX.WI.Y.0019.201115T0500Z-201115T1800Z/ Cocke Smoky Mountains-Southeast Greene-Unicoi-Southeast Carter- Blount Smoky Mountains-Sevier Smoky Mountains-Southeast Monroe- Including the cities of Hartford, Cedar Creek, Erwin, Unicoi, Limestone Cove, Hampton, Cades Cove, Elkmont, Gatlinburg, Citico, and Coker Creek 404 AM EST Sat Nov 14 2020 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 1 PM EST SUNDAY... * WHAT...South winds 15 to 30 mph with gusts up to 50 mph expected. * WHERE...Cocke Smoky Mountains, Southeast Greene County, Unicoi County, Southeast Carter County, Blount Smoky Mountains, Sevier Smoky Mountains, Southeast Monroe County in Tennessee. * WHEN...From midnight tonight to 1 PM EST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ TD
8 follow-up statements
813 WWUS74 KMRX 142020 NPWMRX URGENT - WEATHER MESSAGE National Weather Service Morristown TN 320 PM EST Sat Nov 14 2020 TNZ041-043-072-074-151000- /O.UPG.KMRX.WI.Y.0019.201115T0500Z-201115T1800Z/ /O.NEW.KMRX.HW.W.0008.201115T0800Z-201115T2000Z/ Cocke Smoky Mountains-Southeast Greene-Blount Smoky Mountains- Sevier Smoky Mountains- Including the cities of Hartford, Cedar Creek, Cades Cove, Elkmont, and Gatlinburg 320 PM EST Sat Nov 14 2020 ...HIGH WIND WARNING IN EFFECT FROM 3 AM TO 3 PM EST SUNDAY... * WHAT...South winds 25 to 40 mph with gusts up to 60 mph expected. * WHERE...Mountains and Foothills of Cocke Smoky Mountains, Southeast Greene, Blount Smoky Mountains and Sevier Smoky Mountains Counties. * WHEN...From 3 AM to 3 PM EST Sunday. * IMPACTS...Damaging winds will blow down trees and power lines. Isolated power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ TNZ018-VAZ002-151000- /O.EXB.KMRX.WI.Y.0019.201115T0800Z-201115T2000Z/ Johnson-Wise- Including the cities of Doeville, Mountain City, Neva, Shady Valley, Trade, Laurel Bloomery, Big Stone Gap, Norton, Wise, Coeburn, Appalachia, and Pardee 320 PM EST Sat Nov 14 2020 ...WIND ADVISORY IN EFFECT FROM 3 AM TO 3 PM EST SUNDAY... * WHAT...South winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...In Tennessee, Johnson County. In Virginia, Wise County. * WHEN...From 3 AM to 3 PM EST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ TNZ045-047-087-151000- /O.EXT.KMRX.WI.Y.0019.201115T0800Z-201115T2000Z/ Unicoi-Southeast Carter-Southeast Monroe- Including the cities of Erwin, Unicoi, Limestone Cove, Hampton, Citico, and Coker Creek 320 PM EST Sat Nov 14 2020 ...WIND ADVISORY NOW IN EFFECT FROM 3 AM TO 3 PM EST SUNDAY... * WHAT...South winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Mountains and Foothills of Cocke Smoky Mountains, Southeast Greene County, Unicoi County, Southeast Carter County, Blount Smoky Mountains, Sevier Smoky Mountains, Southeast Monroe County in Tennessee. * WHEN...From 3 AM to 3 PM EST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
452 WWUS74 KMRX 150805 AAA NPWMRX URGENT - WEATHER MESSAGE...UPDATED National Weather Service Morristown TN 305 AM EST Sun Nov 15 2020 TNZ041-043-072-074-152000- /O.CON.KMRX.HW.W.0008.000000T0000Z-201115T2000Z/ Cocke Smoky Mountains-Southeast Greene-Blount Smoky Mountains- Sevier Smoky Mountains- Including the cities of Hartford, Cedar Creek, Cades Cove, Elkmont, and Gatlinburg 305 AM EST Sun Nov 15 2020 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... * WHAT...South winds 25 to 40 mph with gusts up to 60 mph expected. * WHERE...Mountains and Foothills of Cocke Smoky Mountains, Southeast Greene, Blount Smoky Mountains and Sevier Smoky Mountains Counties. * WHEN...From 3 AM to 3 PM EST Sunday. * IMPACTS...Damaging winds will blow down trees and power lines. Isolated power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ TNZ012>014-035-VAZ001-006-008-152000- /O.EXA.KMRX.WI.Y.0019.201115T0800Z-201115T2000Z/ Scott-Campbell-Claiborne-Morgan-Lee-Russell-Washington- Including the cities of Big South Fork National, Oneida, Smokey Junction, Elgin, Huntsville, Norma, Slick Rock, Fincastle, La Follette, Elk Valley, Jellico, White Oak, Caryville, Royal Blue, Lone Mountain, Sandlick, Springdale, Arthur, Harrogate-Shawanee, Clairfield, Howard Quarter, Pine Orchard, High Point, Petros, Rose Hill, Hansonville, Lebanon, Dye, Castlewood, Honaker, Rosedale, Benhams, Bristol VA, and Abingdon 305 AM EST Sun Nov 15 2020 ...WIND ADVISORY IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... * WHAT...South winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...In Tennessee the counties of Scott, Campbell, Claiborne and Morgan of the northern Cumberland Plateau and the southwest Virginia counties of Lee, Russell and Washington. * WHEN...From 3 AM to 3 PM EST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ TNZ018-045-047-087-VAZ002-152000- /O.CON.KMRX.WI.Y.0019.000000T0000Z-201115T2000Z/ Johnson-Unicoi-Southeast Carter-Southeast Monroe-Wise- Including the cities of Doeville, Mountain City, Neva, Shady Valley, Trade, Laurel Bloomery, Erwin, Unicoi, Limestone Cove, Hampton, Citico, Coker Creek, Big Stone Gap, Norton, Wise, Coeburn, Appalachia, and Pardee 305 AM EST Sun Nov 15 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... * WHAT...South winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Mountains and Foothills of Johnson County, Unicoi County, southeast Carter and southeast Monroe County Tennessee. Also for the higher elevations of Wise County in southwest Virginia. * WHEN...From 3 AM to 3 PM EST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
765 WWUS74 KMRX 151334 NPWMRX URGENT - WEATHER MESSAGE National Weather Service Morristown TN 834 AM EST Sun Nov 15 2020 TNZ041-043-072-074-152000- /O.CON.KMRX.HW.W.0008.000000T0000Z-201115T2000Z/ Cocke Smoky Mountains-Southeast Greene-Blount Smoky Mountains- Sevier Smoky Mountains- Including the cities of Hartford, Cedar Creek, Cades Cove, Elkmont, and Gatlinburg 834 AM EST Sun Nov 15 2020 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... * WHAT...South winds 25 to 40 mph with gusts up to 70 mph expected. * WHERE...Mountains and Foothills of Cocke Smoky Mountains, Southeast Greene, Blount Smoky Mountains and Sevier Smoky Mountains Counties. * WHEN...From 3 AM to 3 PM EST Sunday. * IMPACTS...Damaging winds will blow down trees and power lines. Isolated power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ TNZ012>014-018-035-045-047-087-VAZ001-002-006-008-152000- /O.CON.KMRX.WI.Y.0019.000000T0000Z-201115T2000Z/ Scott-Campbell-Claiborne-Johnson-Morgan-Unicoi-Southeast Carter- Southeast Monroe-Lee-Wise-Russell-Washington- Including the cities of Big South Fork National, Oneida, Smokey Junction, Elgin, Huntsville, Norma, Slick Rock, Fincastle, La Follette, Elk Valley, Jellico, White Oak, Caryville, Royal Blue, Lone Mountain, Sandlick, Springdale, Arthur, Harrogate-Shawanee, Clairfield, Howard Quarter, Doeville, Mountain City, Neva, Shady Valley, Trade, Laurel Bloomery, Pine Orchard, High Point, Petros, Erwin, Unicoi, Limestone Cove, Hampton, Citico, Coker Creek, Rose Hill, Big Stone Gap, Norton, Wise, Coeburn, Appalachia, Pardee, Hansonville, Lebanon, Dye, Castlewood, Honaker, Rosedale, Benhams, Bristol VA, and Abingdon 834 AM EST Sun Nov 15 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... * WHAT...South winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...In Tennessee the counties of Scott, Campbell, Claiborne and Morgan of the northern Cumberland Plateau and the southwest Virginia counties of Lee, Russell and Washington. * WHEN...From 3 AM to 3 PM EST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
142 WWUS74 KMRX 151419 NPWMRX URGENT - WEATHER MESSAGE National Weather Service Morristown TN 919 AM EST Sun Nov 15 2020 TNZ041-043-072-074-152000- /O.CON.KMRX.HW.W.0008.000000T0000Z-201115T2000Z/ Cocke Smoky Mountains-Southeast Greene-Blount Smoky Mountains- Sevier Smoky Mountains- Including the cities of Hartford, Cedar Creek, Cades Cove, Elkmont, and Gatlinburg 919 AM EST Sun Nov 15 2020 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... * WHAT...South winds 25 to 40 mph with gusts up to 70 mph expected. * WHERE...Mountains and Foothills of Cocke Smoky Mountains, Southeast Greene, Blount Smoky Mountains and Sevier Smoky Mountains Counties. * WHEN...From 3 AM to 3 PM EST Sunday. * IMPACTS...Damaging winds will blow down trees and power lines. Isolated power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ TNZ015>017-036>040-042-044-046-067>071-073-081>086-VAZ005-152000- /O.EXA.KMRX.WI.Y.0019.000000T0000Z-201115T2000Z/ Hancock-Hawkins-Sullivan-Anderson-Union-Grainger-Hamblen- Northwest Cocke-Northwest Greene-Washington-Northwest Carter- Roane-Loudon-Knox-Jefferson-Northwest Blount-North Sevier- Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe-Scott- Including the cities of Evanston, Sneedville, Treadway, Kyles Ford, Mooresburg, Kingsport, Bristol TN, South Holston Dam, Oak Ridge, Clinton, Maynardville, Norris Lake, Paulette, Rose Hill, Sharps Chapel, Luttrell, Bean Station, Alpha, Morristown, Russellville, Bybee, Newport, Greeneville, Johnson City, Elizabethton, Harriman, Eagle Furnace, Rockwood, Bradbury, Fairview, Kingston, Oliver Springs, Lenoir City, Loudon, Bearden, Knoxville, Lake Forest, Jefferson City, Strawberry Plains, Chestnut Hill, Dandridge, White Pine, Maryville, Alcoa, Harrisburg, Kodak, McMahan, Sevierville, Seymour, Pigeon Forge, Cagle, Dunlap, Cartwright, Lone Oak, Old Cumberland, Palio, Melvine, Mount Crest, Pikeville, Brayton, Dayton, Evensville, Old Washington, Grandview, Spring City, Big Spring, Athens, Clear Water, Dentville, Etowah, Sweetwater, Madisonville, Bullet Creek, and Hiltons 919 AM EST Sun Nov 15 2020 /819 AM CST Sun Nov 15 2020/ ...WIND ADVISORY IN EFFECT UNTIL 3 PM EST /2 PM CST/ THIS AFTERNOON... * WHAT...South winds 15 to 30 mph with gusts up to 45 mph expected. * WHERE...Most of east Tennessee and southwest Virginia. * WHEN...From 3 AM to 3 PM EST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ TNZ012>014-018-035-045-047-087-VAZ001-002-006-008-152000- /O.CON.KMRX.WI.Y.0019.000000T0000Z-201115T2000Z/ Scott-Campbell-Claiborne-Johnson-Morgan-Unicoi-Southeast Carter- Southeast Monroe-Lee-Wise-Russell-Washington- Including the cities of Big South Fork National, Oneida, Smokey Junction, Elgin, Huntsville, Norma, Slick Rock, Fincastle, La Follette, Elk Valley, Jellico, White Oak, Caryville, Royal Blue, Lone Mountain, Sandlick, Springdale, Arthur, Harrogate-Shawanee, Clairfield, Howard Quarter, Doeville, Mountain City, Neva, Shady Valley, Trade, Laurel Bloomery, Pine Orchard, High Point, Petros, Erwin, Unicoi, Limestone Cove, Hampton, Citico, Coker Creek, Rose Hill, Big Stone Gap, Norton, Wise, Coeburn, Appalachia, Pardee, Hansonville, Lebanon, Dye, Castlewood, Honaker, Rosedale, Benhams, Bristol VA, and Abingdon 919 AM EST Sun Nov 15 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... * WHAT...South winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...In Tennessee the counties of Scott, Campbell, Claiborne and Morgan of the northern Cumberland Plateau and the southwest Virginia counties of Lee, Russell and Washington. * WHEN...From 3 AM to 3 PM EST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
327 WWUS74 KMRX 151426 NPWMRX URGENT - WEATHER MESSAGE National Weather Service Morristown TN 926 AM EST Sun Nov 15 2020 TNZ041-043-072-074-152000- /O.CON.KMRX.HW.W.0008.000000T0000Z-201115T2000Z/ Cocke Smoky Mountains-Southeast Greene-Blount Smoky Mountains- Sevier Smoky Mountains- Including the cities of Hartford, Cedar Creek, Cades Cove, Elkmont, and Gatlinburg 926 AM EST Sun Nov 15 2020 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... * WHAT...South winds 25 to 40 mph with gusts up to 70 mph expected. * WHERE...Mountains and Foothills of Cocke Smoky Mountains, Southeast Greene, Blount Smoky Mountains and Sevier Smoky Mountains Counties. * WHEN...Until 3 PM EST Today. * IMPACTS...Damaging winds will blow down trees and power lines. Isolated power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ TNZ012>018-035>040-042-044>047-067>071-073-081>087-VAZ001-002-005- 006-008-152000- /O.CON.KMRX.WI.Y.0019.000000T0000Z-201115T2000Z/ Scott-Campbell-Claiborne-Hancock-Hawkins-Sullivan-Johnson-Morgan- Anderson-Union-Grainger-Hamblen-Northwest Cocke-Northwest Greene- Washington-Unicoi-Northwest Carter-Southeast Carter-Roane-Loudon- Knox-Jefferson-Northwest Blount-North Sevier-Sequatchie-Bledsoe- Rhea-Meigs-McMinn-Northwest Monroe-Southeast Monroe-Lee-Wise- Russell- Including the cities of Big South Fork National, Oneida, Smokey Junction, Elgin, Huntsville, Norma, Slick Rock, Fincastle, La Follette, Elk Valley, Jellico, White Oak, Caryville, Royal Blue, Lone Mountain, Sandlick, Springdale, Arthur, Harrogate-Shawanee, Clairfield, Howard Quarter, Evanston, Sneedville, Treadway, Kyles Ford, Mooresburg, Kingsport, Bristol TN, South Holston Dam, Doeville, Mountain City, Neva, Shady Valley, Trade, Laurel Bloomery, Pine Orchard, High Point, Petros, Oak Ridge, Clinton, Maynardville, Norris Lake, Paulette, Rose Hill, Sharps Chapel, Luttrell, Bean Station, Alpha, Morristown, Russellville, Bybee, Newport, Greeneville, Johnson City, Erwin, Unicoi, Limestone Cove, Elizabethton, Hampton, Harriman, Eagle Furnace, Rockwood, Bradbury, Fairview, Kingston, Oliver Springs, Lenoir City, Loudon, Bearden, Knoxville, Lake Forest, Jefferson City, Strawberry Plains, Chestnut Hill, Dandridge, White Pine, Maryville, Alcoa, Harrisburg, Kodak, McMahan, Sevierville, Seymour, Pigeon Forge, Cagle, Dunlap, Cartwright, Lone Oak, Old Cumberland, Palio, Melvine, Mount Crest, Pikeville, Brayton, Dayton, Evensville, Old Washington, Grandview, Spring City, Big Spring, Athens, Clear Water, Dentville, Etowah, Sweetwater, Madisonville, Bullet Creek, Citico, Coker Creek, Big Stone Gap, Norton, Wise, Coeburn, Appalachia, Pardee, Hiltons, Hansonville, Lebanon, Dye, Castlewood, Honaker, Rosedale, Benhams, Bristol VA, and Abingdon 926 AM EST Sun Nov 15 2020 /826 AM CST Sun Nov 15 2020/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST /2 PM CST/ THIS AFTERNOON... * WHAT...South winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Much of east Tennessee and southwest Virginia. * WHEN...Until 3 PM EST Today. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
679 WWUS74 KMRX 151908 NPWMRX URGENT - WEATHER MESSAGE National Weather Service Morristown TN 208 PM EST Sun Nov 15 2020 TNZ041-043-072-074-160000- /O.CAN.KMRX.HW.W.0008.000000T0000Z-201115T2000Z/ /O.EXB.KMRX.WI.Y.0019.000000T0000Z-201116T0000Z/ Cocke Smoky Mountains-Southeast Greene-Blount Smoky Mountains- Sevier Smoky Mountains- Including the cities of Hartford, Cedar Creek, Cades Cove, Elkmont, and Gatlinburg 208 PM EST Sun Nov 15 2020 ...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... ...HIGH WIND WARNING IS CANCELLED... * WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Cocke Smoky Mountains, Southeast Greene, Blount Smoky Mountains and Sevier Smoky Mountains Counties. * WHEN...Until 7 PM EST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ TNZ081>087-152015- /O.CAN.KMRX.WI.Y.0019.000000T0000Z-201115T2000Z/ Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe- Southeast Monroe- 208 PM EST Sun Nov 15 2020 /108 PM CST Sun Nov 15 2020/ ...WIND ADVISORY IS CANCELLED... For the rest of today, west winds between 10 and 20 mph with gusts to 25 mph can be expected. $$ TNZ012>018-035>040-042-044>047-067>071-073-VAZ001-002-005-006-008- 160000- /O.EXT.KMRX.WI.Y.0019.000000T0000Z-201116T0000Z/ Scott-Campbell-Claiborne-Hancock-Hawkins-Sullivan-Johnson-Morgan- Anderson-Union-Grainger-Hamblen-Northwest Cocke-Northwest Greene- Washington-Unicoi-Northwest Carter-Southeast Carter-Roane-Loudon- Knox-Jefferson-Northwest Blount-North Sevier-Lee-Wise-Russell- Including the cities of Big South Fork National, Oneida, Smokey Junction, Elgin, Huntsville, Norma, Slick Rock, Fincastle, La Follette, Elk Valley, Jellico, White Oak, Caryville, Royal Blue, Lone Mountain, Sandlick, Springdale, Arthur, Harrogate-Shawanee, Clairfield, Howard Quarter, Evanston, Sneedville, Treadway, Kyles Ford, Mooresburg, Kingsport, Bristol TN, South Holston Dam, Doeville, Mountain City, Neva, Shady Valley, Trade, Laurel Bloomery, Pine Orchard, High Point, Petros, Oak Ridge, Clinton, Maynardville, Norris Lake, Paulette, Rose Hill, Sharps Chapel, Luttrell, Bean Station, Alpha, Morristown, Russellville, Bybee, Newport, Greeneville, Johnson City, Erwin, Unicoi, Limestone Cove, Elizabethton, Hampton, Harriman, Eagle Furnace, Rockwood, Bradbury, Fairview, Kingston, Oliver Springs, Lenoir City, Loudon, Bearden, Knoxville, Lake Forest, Jefferson City, Strawberry Plains, Chestnut Hill, Dandridge, White Pine, Happy Valley, Maryville, Alcoa, Harrisburg, Kodak, McMahan, Sevierville, Seymour, Pigeon Forge, Big Stone Gap, Norton, Wise, Coeburn, Appalachia, Pardee, Hiltons, Hansonville, Lebanon, Dye, Castlewood, Honaker, Rosedale, Benhams, Bristol VA, and Abingdon 208 PM EST Sun Nov 15 2020 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...South winds 15 to 30 mph with gusts up to 40 mph expected. * WHERE...Much of east Tennessee and southwest Virginia. * WHEN...Until 7 PM EST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
342 WWUS74 KMRX 152010 NPWMRX URGENT - WEATHER MESSAGE National Weather Service Morristown TN 310 PM EST Sun Nov 15 2020 TNZ012>018-035>047-067>074-VAZ001-002-005-006-008-160000- /O.CON.KMRX.WI.Y.0019.000000T0000Z-201116T0000Z/ Scott-Campbell-Claiborne-Hancock-Hawkins-Sullivan-Johnson-Morgan- Anderson-Union-Grainger-Hamblen-Northwest Cocke- Cocke Smoky Mountains-Northwest Greene-Southeast Greene- Washington-Unicoi-Northwest Carter-Southeast Carter-Roane-Loudon- Knox-Jefferson-Northwest Blount-Blount Smoky Mountains- North Sevier-Sevier Smoky Mountains-Lee-Wise-Russell- Including the cities of Big South Fork National, Oneida, Smokey Junction, Elgin, Huntsville, Norma, Slick Rock, Fincastle, La Follette, Elk Valley, Jellico, White Oak, Caryville, Royal Blue, Lone Mountain, Sandlick, Springdale, Arthur, Harrogate-Shawanee, Clairfield, Howard Quarter, Evanston, Sneedville, Treadway, Kyles Ford, Mooresburg, Kingsport, Bristol TN, South Holston Dam, Doeville, Mountain City, Neva, Shady Valley, Trade, Laurel Bloomery, Pine Orchard, High Point, Petros, Oak Ridge, Clinton, Maynardville, Norris Lake, Paulette, Rose Hill, Sharps Chapel, Luttrell, Bean Station, Alpha, Morristown, Russellville, Bybee, Newport, Hartford, Greeneville, Cedar Creek, Johnson City, Erwin, Unicoi, Limestone Cove, Elizabethton, Hampton, Harriman, Eagle Furnace, Rockwood, Bradbury, Fairview, Kingston, Oliver Springs, Lenoir City, Loudon, Bearden, Knoxville, Lake Forest, Jefferson City, Strawberry Plains, Chestnut Hill, Dandridge, White Pine, Happy Valley, Maryville, Alcoa, Cades Cove, Harrisburg, Kodak, McMahan, Sevierville, Seymour, Pigeon Forge, Elkmont, Gatlinburg, Big Stone Gap, Norton, Wise, Coeburn, Appalachia, Pardee, Hiltons, Hansonville, Lebanon, Dye, Castlewood, Honaker, Rosedale, Benhams, Bristol VA, and Abingdon 310 PM EST Sun Nov 15 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...South winds 15 to 30 mph with gusts up to 40 mph expected. * WHERE...Much of east Tennessee and southwest Virginia. * WHEN...Until 7 PM EST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
102 WWUS74 KMRX 152354 NPWMRX URGENT - WEATHER MESSAGE National Weather Service Morristown TN 654 PM EST Sun Nov 15 2020 TNZ012>018-035>047-067>074-VAZ001-002-005-006-008-160100- /O.CAN.KMRX.WI.Y.0019.000000T0000Z-201116T0000Z/ Scott-Campbell-Claiborne-Hancock-Hawkins-Sullivan-Johnson-Morgan- Anderson-Union-Grainger-Hamblen-Northwest Cocke- Cocke Smoky Mountains-Northwest Greene-Southeast Greene- Washington-Unicoi-Northwest Carter-Southeast Carter-Roane-Loudon- Knox-Jefferson-Northwest Blount-Blount Smoky Mountains- North Sevier-Sevier Smoky Mountains-Lee-Wise-Russell- 654 PM EST Sun Nov 15 2020 ...WIND ADVISORY IS CANCELLED... Winds have weakened to below advisory levels this evening, thus the advisory has been cancelled. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this wind advisory went out at Nov 14, 1:08 AM EST, 2 hours 56 minutes earlier.
Area forecast discussion, Nov 14, 1:08 AM EST, 2 hours 56 minutes before
AREA FORECAST DISCUSSION...UPDATED National Weather Service Morristown TN 108 AM EST Sat Nov 14 2020 .UPDATE... FOR 06Z AVIATION. && .DISCUSSION... Cool and fair night. No update to forecasts at this time. GC && .AVIATION... 06Z TAF DISCUSSION. Mostly clear skies tonight and Saturday as High pressure to continue. Drier airmass will keep fog risk low so VFR conditions through the period.| TD && .PRELIMINARY POINT TEMPS/POPS... Chattanooga Airport, TN 69 55 67 40 63 / 0 10 40 0 0 Knoxville McGhee Tyson Airport, TN 66 51 65 37 58 / 0 10 50 0 0 Oak Ridge, TN 66 51 65 36 59 / 0 10 50 0 0 Tri Cities Airport, TN 65 47 63 34 55 / 0 10 60 0 0 && .MRX WATCHES/WARNINGS/ADVISORIES... NC...NONE. TN...NONE. VA...NONE. &&
Hazardous weather outlook, Nov 13, 3:10 PM EST, 12 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Morristown TN 310 PM EST Fri Nov 13 2020 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-142015- Cherokee-Clay-Scott-Campbell-Claiborne-Hancock-Hawkins-Sullivan- Johnson-Morgan-Anderson-Union-Grainger-Hamblen-Northwest Cocke- Cocke Smoky Mountains-Northwest Greene-Southeast Greene- Washington-Unicoi-Northwest Carter-Southeast Carter-Roane-Loudon- Knox-Jefferson-Northwest Blount-Blount Smoky Mountains- North Sevier-Sevier Smoky Mountains-Sequatchie-Bledsoe-Rhea-Meigs- McMinn-Northwest Monroe-Southeast Monroe-Marion-Hamilton-Bradley- West Polk-East Polk-Lee-Wise-Russell- 310 PM EST Fri Nov 13 2020 /210 PM CST Fri Nov 13 2020/ This Hazardous Weather Outlook is for portions of southwest North Carolina...east Tennessee and southwest Virginia. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Wind gusts of up to 30 mph in the valley to 45 mph in the higher mountain elevations will be likely early Sunday morning into Sunday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation is not needed at this time.
The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 14, 3:20 PM EST | High Wind Warning | MRX | Blount, Cocke, Greene, Sevier | 23 hr |
Nearby
Wind Advisories in Tennessee, 2020Wind Advisories in Virginia, 2020Every wind advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.